On the existence of a probability measure compatible with a total preorder on a Boolean algebra
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Nermuth, Manfred, 1978. "Sensitivity of optimal growth paths : With respect to a change in target stocks or in the length of the planning horizon in a multisector model," Journal of Mathematical Economics, Elsevier, vol. 5(3), pages 289-301, December.
- David Cass, 1964. "Optimum Economic Growth in an Aggregative Model of Capital Accumulation: A Turnpike Theorem," Cowles Foundation Discussion Papers 178, Cowles Foundation for Research in Economics, Yale University.
- Easley, David & Spulber, Daniel F, 1981.
"Stochastic Equilibrium and Optimality with Rolling Plans,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(1), pages 79-103, February.
- Daniel F. Spulber & David Easley, 1979. "Stochastic Equilibrium and Optimality with Rolling Plans," Discussion Papers 354, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Hajime Hori, 1982. "Stability of the Neumann Ray in a Dynamic Leontief System with Finite Forecast Horizons," Review of Economic Studies, Oxford University Press, vol. 49(3), pages 461-472.
- Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
- Mikhail Kaganovich, 1985. "Efficiency of Sliding Plans in a Linear Model with Time-Dependent Technology," Review of Economic Studies, Oxford University Press, vol. 52(4), pages 691-702.
- J. Tsukui, 1967. "The Consumption and the Output Turnpike Theorems in a von Neumann Type of Model—A Finite Term Problem," Review of Economic Studies, Oxford University Press, vol. 34(1), pages 85-93.
- S. M. Goldman, 1968. "Optimal Growth and Continual Planning Revision," Review of Economic Studies, Oxford University Press, vol. 35(2), pages 145-154.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Minardi, Stefania & Savochkin, Andrei, 2015. "Preferences with grades of indecisiveness," Journal of Economic Theory, Elsevier, vol. 155(C), pages 300-331.
- Sarin, Rakesh & Wakker, Peter P., 2000. "Cumulative dominance and probabilistic sophistication," Mathematical Social Sciences, Elsevier, vol. 40(2), pages 191-196, September.
- José Alcantud & Ritxar Arlegi, 2008.
"Ranking sets additively in decisional contexts: an axiomatic characterization,"
Theory and Decision,
Springer, pages 147-171.
- Ritxar Arlegi & José C. R. Alcantud, 2006. "Ranking Sets Additively in Decisional Contexts: An Axiomatic Characterization," Documentos de Trabajo - Lan Gaiak Departamento de Economía - Universidad Pública de Navarra 0610, Departamento de Economía - Universidad Pública de Navarra.
- LiCalzi, Marco, 1998. "Variations on the measure representation approach," Journal of Mathematical Economics, Elsevier, vol. 29(3), pages 255-269, April.
- Zhang, Jiankang, 1999. "Qualitative probabilities on [lambda]-systems," Mathematical Social Sciences, Elsevier, vol. 38(1), pages 11-20, July.
- Fishburn, Peter C. & LaValle, Irving H., 1998. "Subjective expected lexicographic utility with infinite state sets," Journal of Mathematical Economics, Elsevier, vol. 30(3), pages 323-346, October.
- Vantaggi, Barbara, 2010. "Incomplete preferences on conditional random quantities: Representability by conditional previsions," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 104-112, September.
- Christopher Chambers, 2007. "An ordinal characterization of the linear opinion pool," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 33(3), pages 457-474, December.
- Klaus Nehring, 2006. "Decision-Making in the Context of Imprecise Probabilistic Beliefs," Economics Working Papers 0034, Institute for Advanced Study, School of Social Science.
- Richter, Marcel K. & Wong, Kam-Chau, 2016. "Likelihood relations and stochastic preferences," Journal of Mathematical Economics, Elsevier, vol. 62(C), pages 28-35.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:14:y:1985:i:1:p:43-52. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.